Level 1 East, 1100-1102 Toorak Rd
Camberwell, VIC, 3124, Australia

Tel: +61 3 9809 7900
Fax: +61 3 9809 7999

Pharmacy Action

Introducing Pharmacy Action – a new comprehensive range of quality over the counter products offering a cost effective alternative for pharmacies and consumers.

The Pharmacy Action range of products is only available in pharmacies.

The modern packaging is the result of extensive consumer research. All Pharmacy Action packaging is attractive and allows the various products in the range to be easily identified.

Products in our Pharmacy Action range are equivalent in quality and efficacy to that of the market leader, making Pharmacy Action an easy and affordable choice.

ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional should symptoms persist.

Schedule S3 products: Your Pharmacist’s advice is required. Please review the full Product Information (PI) before recommending. The full PI is available on request from Generic Health.

Product Table

Brand Name Size Indication Ingredients Free From Download
COLD & FLU, COUGH
PHARMACY ACTION
Cold & Flu Relief PE
24s
48s
Provides effective, temporary relief of cold and flu
symptoms including: headaches and fever, runny or
blocked nose and body aches and pains.
Each tablet contains: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg Free from Gluten, Lactose, Yeast
PHARMACY ACTION Cold & Flu Relief PE DAY & NIGHT
24s
48s
Provides effective, temporary relief of cold and flu
symptoms including: headaches and fever, runny or
blocked nose and body aches and pains.
Each tablet contains:
Day: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrin Hydrochloride 5mg
Night: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg
Free from Gluten, Lactose, Yeast
PHARMACY ACTION Cold & Flu Relief DAY & NIGHT
24s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Cold & Flu Relief
24s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Cold & Flu + Cough Day & Night
24s
48s
Provides effective, temporary relief of cold and flu
symptoms including: headaches and fever, sore
throat, runny or blocked nose, dry cough and body
aches and pains.
Each capsule contains:
Day: Paracetamol 500mg,
Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg
Night: Paracetamol 500mg,
Dextromethorphan Hydrobromide 10mg, Chlorpheniramine Maleate 2mg
Free from Gluten, Lactose, Yeast
PHARMACY ACTION Cold Assist
24s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Double Action Chesty Cough Relief Expectorant/ Mucolytic
200ml Non drowsy. Breaks down and helps clear chest mucus. Each 5ml of oral liquid contains: Guaiphenesin 100mg, Bromhexine Hydrochloride 3mg Free from Gluten, Lactose, Alcohol, Colour, Sugar
PHARMACY ACTION Chesty Cough Relief
200ml Breaks down mucus and helps clear stubborn chest congestion. Each 5ml of oral liquid contains: Bromhexine Hydrochloride 8mg Free from Gluten, Lactose, Alcohol, Colour, Sugar
PHARMACY ACTION Dry Cough Relief
200ml For the temporary relief of irritating coughs. Reduces the frequency and severity of coughs and helps soothe cough-irritated sore throats. Especially useful for irritating night coughs. Each 5ml of oral liquid contains: Pholcodine 5mg Free from Gluten, Lactose, Alcohol, Colour, Sugar, Preservative
PHARMACY ACTION Lozenges Orange

PHARMACY ACTION Lozenges Honey & Lemon
16s Provide fast, soothing & effective relief from the
discomfort of sore throats.
They contain a combination of two antibacterial
agents to help kill the bacteria which can cause sore
throats and mouth infections.
Each Lozenge Contains:
Dichlorobenzyl Alcohol 1.2mg
Amylmetacresol 600 μg
Free from Gluten, Lactose, Yeast
HAYFEVER, SINUS & ALLERGY
PHARMACY ACTION Hayfever & Sinus Pain Relief PE
24s Temporary relief of sinusitis and allergy symptoms such as sinus pain, sinus headache, nasal congestion, sneezing, blocked or runny nose and itchy, watery eyes. Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg Free from Gluten, Lactose, Sugar
PHARMACY ACTION Hayfever & Sinus Pain Relief
24s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Sinus & Nasal Decongestant Relief
12s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Nasal Decongestant Spray
20ml Helps to relieve nasal congestion from colds, flu, hayfever and sinusitis. Provides fast, long lasting effective relief for several hours. Contains: Oxymetazoline Hydrochloride 500mcg/mL. Benzalkonium Chloride 200mcg/mL (as preservative)
PHARMACY ACTION Lorastyne
10s
30s
50s
Hayfever and allergy relief.
Non drowsy antihistamine.
Rapid 24 hour relief.
Each tablet contains: Loratadine 10mg Free from Gluten, Yeast, Sugar
PHARMACY ACTION Cetrelief
10s
30s
Hayfever and allergy relief. Provides relief from
the symptoms of seasonal allergic rhinitis,
perennial allergic rhinitis and chronic idiopathic
urticaria (hives).
Rapid acting 24 hour relief.
Each tablet contains: Cetirizine Hydrochloride 10mg Free from Gluten, Yeast, Sugar
PHARMACY ACTION Fexorelief 120
30s
Non Drowsy. For the relief of the symptoms of hayfever allergies: sneezing, itchy & runny nose, itchy throat, itchy & watery eyes. Once a Day. Fast acting 24 hour relief. Each tablet contains: Fexofenadine hydrochloride 120mg Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Fexorelief 180
10s
30s
50s
70s
Non Drowsy. Relief of hayfever allergy or itchy skin rash/hives. Once a Day. Fast acting 24 hour relief. Each tablet contains: Fexofenadine hydrochloride 180mg Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Saline Nasal Spray
30mL Natural relief from nasal congestion. Helps relieve
sinusitis, hayfever and colds. Washes away dust
and allergens. Helps clear blocked noses.
Non-medicated.
Contains:
Sodium Chloride (9mg/mL)
Preservative - Benzalkonium Chloride
ANALGESICS
PHARMACY ACTION Ibuprofen 200mg
24s
48s
96s
Relief from pain and inflammation. Fast and effective temporary relief of headache, backache, minor arthritic pain, dental pain, period pain and temporary relief of muscle pain where inflammation is present. Each tablet contains: Ibuprofen 200mg Free from Gluten, Lactose
PHARMACY ACTION Paracetamol
24s
48s
96s
Pain Relief that is gentle on the stomach. Effective, temporary relief of pain associated with: headache, migraine headache, symptoms of cold & flu, period pain, sore throat, backache, muscular aches, arthritis, rheumatics, osteoarthritis & toothache. Also reduces fever. Each tablet contains: Paracetamol 500mg Free from Gluten, Lactose, Yeast
PHARMACY ACTION Ibuprofen Plus Codeine
20s
30s
PHARMACIST ONLY MEDICINE
PHARMACY ACTION Paracetamol Plus Codeine 500mg/10mg
20s
40s
PHARMACIST ONLY MEDICINE
PHARMACY ACTION Paracetamol Plus Codeine 500mg/15mg
20s
40s
PHARMACIST ONLY MEDICINE
PHARMACY ACTION Calmative Pain Relief
20s
40s
PHARMACIST ONLY MEDICINE
PHARMACY ACTION Period Pain Relief
24s For the relief of discomfort and pain associated with menstrual cramps. Each tablet contains: Naproxen Sodium 275mg Free from Gluten, Lactose, Yeast, Sugar
GASTRO-INTESTINAL
PHARMACY ACTION Heartburn & Acid Indigestion Relief
28s Provide long lasting relief from heartburn and acid indigestion due to gastro-oesophageal reflux. They work by decreasing the amount of acid made by the stomach. Each tablet contains: Ranitidine 150mg (as hydrochloride) Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Heartburn & Acid Indigestion Relief Forte
14s Provide long lasting relief from heartburn and acid indigestion due to gastro-oesophageal reflux. They work by decreasing the amount of acid made by the stomach. For patients who require two 150mg Ranitidine tablets for the relief of symptoms. Each tablet contains: Ranitidine 300mg (as hydrochloride) Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Diarrhoea Relief
20s For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrhoea including loose motions. Each capsule contains: Loperamide Hydrochloride 2mg Free from Gluten, Yeast
PHARMACY ACTION Diarrhoea Plus Gas Relief
12s For the treatment of acute diarrhoea with associated gas-related abdominal discomfort. Each capsule contains: Loperamide Hydrochloride 2mg and Simethicone 125mg Free from Gluten
PHARMACY ACTION Heartburn Relief
14s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Laxative with Senna
90s
200s
For effective relief from constipation
Each tablet contains:
Total Sennosides (calculated as Sennoside B) [8 mg]
Docusate sodium [50 mg]
Free from Gluten, Lactose
PHARMACY ACTION Stomach Ease Forte
10s Provides double strength relief from the pain and
discomfort of acute stomach cramps and spasms.
Each tablet contains:
Hyoscine Butylbromide 20mg
Free from Gluten
PHARMACY ACTION Pharmalax
200s Relief from constipation. Each tablet contains:
Bisacodyl 5mg
Free from Gluten, Yeast, Sugar
ANTI-FUNGAL
PHARMACY ACTION Anti-Fungal Cream
20g
50g
Broad spectrum anti-fungal cream for the topical treatment of fungal skin infections including tinea, athletes foot, ringworm and candidal skin infections such as nappy rash. Contains: Clotrimazole 10mg/g
PHARMACY ACTION Cold Sore Cream
5g The symptoms of cold sores are a tingling, itching, burning sensation. Use when you notice the first symptom - the tingle stage - to treat cold sores. Aciclovir 5% Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION FemCream
35g PHARMACIST ONLY MEDICINE
PHARMACY ACTION Femrelief One
1 PHARMACIST ONLY MEDICINE
PHARMACY ACTION Anti-Fungal Nail Treatment
5mL For the treatment of fungal nail infections
(onychomycosis). Treats fingernails and toenails.
150 Applications.
Nail lacquer Contains:
Amorolfine 5% w/v (as hydrochloride)
Contains Alcohol
PHARMACY ACTION Pharmisil
15g For the treatment of fungal skin infections such
as athletes foot, ringworm and jock itch. Provide
relief from itching, burning and scaling which may
accompany these conditions.
Contains:
Terbinafine hydrochloride 10mg/g
1% Cream
Contains benzyl alcohol as
a preservative
OTHER
PHARMACY ACTION Antiseptic Cream
50g For the first aid treatment of minor cuts and abrasions, insect bites, stings and itches and minor burns and sunburn. It acts in 4 ways. It treats the affected area with an antiseptic to kill germs, an anaesthetic to help numb local pain, an anti-inflammatory agent to ease swelling and redness and moisturises the affected area to help soothe damaged skin. Contains: Chlorhexidine Gluconate 1mg/g, Lignocaine Hydrochloride 10mg/g, Bufexamac 50mg/g. Chlorocresol (as preservative)
PHARMACY ACTION Anti-inflammatory Pain Relief Gel
50g
100g
For the temporary relief of local pain and inflammation in acute soft tissue injuries and localised soft tissue rheumatism including sprains, tendinitis, bursitis and sporting injuries. Contains: Diclofenac Sodium 10mg/g (1% w/w)
PHARMACY ACTION Low Dose Aspirin (Enteric Coated Tablets)
84s
168s
Reduces the risk of heart attack and stroke in patients with known cardiovascular and cerebrovascular disease, by helping to prevent blood clotting. The enteric coating prevents the aspirin from being released in the stomach where it could cause gastric upsets. The aspirin is released lower down in the intestines. Each Enteric coated tablet contains: Aspirin 100mg Free from Gluten, Lactose, Yeast
PHARMACY ACTION Nausrelief
10s PHARMACIST ONLY MEDICINE
Minoxidil Extra Strength
2x60ml Hair regrowth treatment. For the treatment of hereditary hair loss in men and women. Contains: Minoxidil 5% w/v
PHARMACY ACTION Worm Treatment
6s Signs & symptoms of threadworm infestation include: the presence of tiny white threads around the anal region, itching around the anus and vagina, Restless sleep, grinding of teeth and irritability.
Before treating for threadworm, evidence of infestation should be present. If a household member has threadworms, then each member should be treated.
Each tablet contains: Mebendazole 100mg Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Sleep Aid
20s PHARMACIST ONLY MEDICINE
PHARMACY ACTION Urelief
28 x 4g sachets For effective relief from the burning pain of cystitis Each sachet contains:
Sodium bicarbonate 1.76g
Tataric acid 890mg
Citric acid anhydrous 720mg
Sodium citrate anhydrous 630mg
Also contains Saccharin sodium
Free from Gluten, Lactose, Sugar
PHARMACY ACTION Vitamin D
250s Helps keep muscles and bones strong Each capsule contains: Vitamin D3 1000 IU (Cholecalciferol 25 mcg) Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Krill Oil 1000mg
60s Promotes heart & joint health Each capsule contains:
Euphausia superba oil 1g
Free from Gluten, Lactose, Yeast, Sugar
PHARMACY ACTION Paw Paw Ointment
25g Specially formulated to help restore, moisturise, protect and soothe dry, itchy or irritated skin. With Vitamin E, Aloe Vera, Jojoba Oil & Shea Butter
• Papaya Extract, Jojoba Oil and Shea Butter help nourish, moisturise and
relieve dry skin
• Aloe Vera helps soothe irritated skin
• Vitamin D to promote healthy skin
Petrolatum, Beeswax, Carica
Papaya (Papaya) Fruit
Extract, Simmondsia
Chinensis (Jojoba) Seed
Wax, Butyrospermum Parkii
(Shea) Butter, Tocopheryl
Acetate, Aloe Barbadensis
Leaf Extract, Helianthus
Annuus (Sunflower) Seed
Oil, Ethyl Vanillin
PHARMACY ACTION Bio Skin Relief Oil
120ml Specialist skincare formulated to help improve the appearance of ;
• Scars
• Stretch marks
• Uneven skin tone
• Ageing skin
• Dehydrated skin.
Vitamin A&E, Chamomile,
Lavender, Rosemary &
Calendula Oils
PHARMACY ACTION Magnesium 300mg
100s High Dose.
Important for normal muscle function.
Each Tablet Contains:
Magnesium oxide – heavy
440mg; Magnesium phosphate
175mg (total equiv. Magnesium
300mg); Calcium ascorbate
dehydrate 50mg; Vitamin B6 (Pyridoxine hydrochloride)
50mg; Vitamin D3 (Cholecalciferol 2.5μg) 100IU; Manganese amino acid chelate 40mg(Manganese
4mg)
Free from Gluten, Lactose, Yeast
PHARMACY ACTION Pregnancy Test
2 tests A quick pregnancy test, which can easily be carried out from the first day of delay in periods.
According to clinical study >99% of the tested samples showed correct results when tested after the first day of missed period.
PHARMACY ACTION Sensitive Skin Wash
1L pump pack Refresh your skin with PHARMACY ACTION Sensitive Skin Wash, a mild, effective soap free cleanser specially formulated for dry or sensitive skin.

PHARMACY ACTION Sensitive Skin Wash is a dermatological formulation recommended for use all over the body on soap intolerant skin, dry and sensitive skin, sun-damaged skin, infants and the elderly. It is also suitable for use with eczema, dermatitis and psoriasis.

PHARMACY ACTION Sensitive Skin Wash is lightly foaming on the skin and will cleanse without irritation, leaving the skin soft and supple - never tight or dry.
Water (Aqua), Ammonium Lauryl Sulphate, Glycerin, Cocamidopropyl Betaine, Disodium Cocoamphodiacetate, Glycol Stearate, Sodiu Cocoyl Isethionate, Caprylyl Glycol, Citric Acid, Disodium EDTA, PEG-120 Glucose Dioleate, Phenoxyethanol Free from colour, lanolin, fragrance, propylene glycol, paraben
PHARMACY ACTION Sensitive Skin Bath Oil
1L PHARMACY ACTION Sensitive Skin Bath Oil is a non-greasy, water dispersible oil for the relief of dry and very dry skin. Suitable for use with scaly skin, winter itch, dermatitis and other dry dermatological conditions including atopic eczema and psoriasis.
PHARMACY ACTION Sensitive Skin Bath Oil is also suitable for infants and the elderly.
Mineral Oil, Isopropyl Palmitate, Laureth-3, Caprylyl Glycol, Phenoxyethanol Free from perfume, lanolin, paraben, colour, propylene glycol, sulfate
PHARMACY ACTION Sensitive Skin Cream
500ml PHARMACY ACTION Sensitive Skin Cream is a highly concentrated moisturising cream that helps prevent and relieve dry skin.
Suitable for use with eczema, dermatitis and psoriasis.
PHARMACY ACTION Sensitive Skin Cream is also suitable for infants and the elderly.
Water (Aqua), Glycerin, Mineral Oil, Petrolatum, Cetearyl Alcohol, Glyceryl Stearate, Ceteareth-20, Squalane, Stearic Acid, Laureth-3, Tetrasodium EDTA, Chlorphenesin, Dimethicone, Benzyl Alcohol, Phenoxyethanol Free from perfume, lanolin, paraben, propylene glycol,
PHARMACY ACTION Electrolyte Rehydration Solution
1L Helps replace water and electrolytes lost due to
vomiting, diarrhoea, heavy sweating, vigorous
exercise and excess alcohol consumption.
Active Ingredients:
Sodium chloride 2.6mg/mL
Potassium citrate
(monohydrate) 2.2mg/mL
Citric acid monohydrate 4.8mg/mL
Glucose (monohydrate) 16mg/mL
Inactive Ingredients:
Purified water, sunset yellow FCF,
natural flavour, sucralose, potassium
sorbate, sodium benzoate
Warning: Contains 0.80mg/mL
potassium 1.03mg/mL sodium
and Glucose
Free from Gluten, Yeast